Articles written in Pramana – Journal of Physics
Volume 74 Issue 1 January 2010 pp 19-26 Research Articles
From bell-shaped solitary wave to W/M-shaped solitary wave solutions in an integrable nonlinear wave equation
Aiyong Chen Jibin Li Chunhai Li Yuanduo Zhang
The bifurcation theory of dynamical systems is applied to an integrable non-linear wave equation. As a result, it is pointed out that the solitary waves of this equation evolve from bell-shaped solitary waves to W/M-shaped solitary waves when wave speed passes certain critical wave speed. Under different parameter conditions, all exact explicit parametric representations of solitary wave solutions are obtained.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode